# SDR 95FDEA00447

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T4050
- Condition: Misdrilled
- Location: Bs 207
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOUBLE HOLE IN SKIN BELOW F/O'S NR 1 WINDOW BS 207 RBL 31  WL 243.  REPAIRED DOUBLE HOLE IN SKIN BELOW F/O'S NR 1 WINDOW BS 207 RBL 31 WL 243 IAW FEDEX SRM 53-30-3.
